An extremal problem in subconnectivity

F. T. Boesch, J. A.M. McHugh

Research output: Contribution to journalArticlepeer-review


The connectivity of a subgraph of a graph can exceed the connectivity of the graph. We call the largest of the connectivities of all subgraphs the subconnectivity. We then give the exact solution to the extremal problem of determining the maximum number of lines in a p‐point graph of subconnectivity two.

Original languageEnglish (US)
Pages (from-to)683-686
Number of pages4
JournalNaval Research Logistics (NRL)
Issue number5
StatePublished - Oct 1987

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Ocean Engineering
  • Management Science and Operations Research


Dive into the research topics of 'An extremal problem in subconnectivity'. Together they form a unique fingerprint.

Cite this